• Title of article

    On the Hyers]Ulam Stability of the Functional Equations That Have the Quadratic Property

  • Author/Authors

    Soon-Mo Jung، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 1998
  • Pages
    12
  • From page
    126
  • To page
    137
  • Abstract
    The Hyers]Ulam stability of the quadratic functional equation 1. on a restricted domain shall be investigated, and the result shall be applied to the study of an asymptotic behavior of that equation. Furthermore, the Hyers]Ulam stability problems of another quadratic equation 4. on a restricted domain. shall also be treated under the approximately even or odd.condition, and some asymptotic behaviors of the quadratic mappings and the additive mappings shall be investigated.
  • Keywords
    Hyers]Ulam stability , quadratic functional equation.
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Serial Year
    1998
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Record number

    931733